Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

A universal coanalytic linear ordering


Author: Abhijit Dasgupta
Journal: Proc. Amer. Math. Soc. 129 (2001), 3715-3719
MSC (2000): Primary 03E15, 04A15; Secondary 06A05
Published electronically: July 10, 2001
MathSciNet review: 1860507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We construct a $\Pi^1_1$ linear ordering in which every $\boldsymbol{\Pi^1_1}$ (coanalytic) linear ordering can be order embedded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15, 04A15, 06A05

Retrieve articles in all journals with MSC (2000): 03E15, 04A15, 06A05


Additional Information

Abhijit Dasgupta
Email: takdoom@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05989-5
PII: S 0002-9939(01)05989-5
Keywords: Descriptive set theory, coanalytic sets, total order, linear order
Received by editor(s): November 22, 1999
Received by editor(s) in revised form: May 1, 2000
Published electronically: July 10, 2001
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2001 Abhijit Dasgupta, GNU GPL style copyleft